Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Thom spectra, higher $\mathrm{THH}$ and tensors in $\infty$–categories

Nima Rasekh, Bruno Stonek and Gabriel Valenzuela

Algebraic & Geometric Topology 22 (2022) 1841–1903
Bibliography
1 M Ando, A J Blumberg, D Gepner, Parametrized spectra, multiplicative Thom spectra and the twisted Umkehr map, Geom. Topol. 22 (2018) 3761 MR3890766
2 M Ando, A J Blumberg, D Gepner, M J Hopkins, C Rezk, An –categorical approach to R–line bundles, R–module Thom spectra, and twisted R–homology, J. Topol. 7 (2014) 869 MR3252967
3 V Angeltveit, M A Hill, T Lawson, The spectra ko and ku are not Thom spectra : an approach using THH, from: "New topological contexts for Galois theory and algebraic geometry" (editors A Baker, B Richter), Geom. Topol. Monogr. 16, Geom. Topol. Publ. (2009) 1 MR2544383
4 O Antolín-Camarena, T Barthel, A simple universal property of Thom ring spectra, J. Topol. 12 (2019) 56 MR3875978
5 S Basu, S Sagave, C Schlichtkrull, Generalized Thom spectra and their topological Hochschild homology, J. Inst. Math. Jussieu 19 (2020) 21 MR4045079
6 A J Blumberg, Topological Hochschild homology of Thom spectra which are E ring spectra, J. Topol. 3 (2010) 535 MR2684512
7 A J Blumberg, R L Cohen, C Schlichtkrull, Topological Hochschild homology of Thom spectra and the free loop space, Geom. Topol. 14 (2010) 1165 MR2651551
8 M Bökstedt, Topological Hochschild homology, unpublished (1985)
9 M Brun, G Carlsson, B I Dundas, Covering homology, Adv. Math. 225 (2010) 3166 MR2729005
10 G Carlsson, C L Douglas, B I Dundas, Higher topological cyclic homology and the Segal conjecture for tori, Adv. Math. 226 (2011) 1823 MR2737802
11 D Clausen, A Mathew, N Naumann, J Noel, Descent in algebraic K–theory and a conjecture of Ausoni–Rognes, J. Eur. Math. Soc. 22 (2020) 1149 MR4071324
12 B Day, A reflection theorem for closed categories, J. Pure Appl. Algebra 2 (1972) 1 MR296126
13 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, 47, Amer. Math. Soc. (1997) MR1417719
14 D Gepner, M Groth, T Nikolaus, Universality of multiplicative infinite loop space machines, Algebr. Geom. Topol. 15 (2015) 3107 MR3450758
15 D Gepner, R Haugseng, Enriched –categories via non-symmetric –operads, Adv. Math. 279 (2015) 575 MR3345192
16 S Glasman, A spectrum-level Hodge filtration on topological Hochschild homology, Selecta Math. 22 (2016) 1583 MR3518559
17 J Hahn, A Yuan, Exotic multiplications on periodic complex bordism, J. Topol. 13 (2020) 1839 MR4186145
18 I Klang, The factorization theory of Thom spectra and twisted nonabelian Poincaré duality, Algebr. Geom. Topol. 18 (2018) 2541 MR3848394
19 N J Kuhn, The McCord model for the tensor product of a space and a commutative ring spectrum, from: "Categorical decomposition techniques in algebraic topology" (editors G Arone, J Hubbuck, R Levi, M Weiss), Progr. Math. 215, Birkhäuser (2004) 213 MR2039768
20 A Lindenstrauss, B Richter, Stability of Loday constructions, Homology Homotopy Appl. 24 (2022) 245 MR4410464
21 J L Loday, Opérations sur l’homologie cyclique des algèbres commutatives, Invent. Math. 96 (1989) 205 MR981743
22 J Lurie, Higher topos theory, 170, Princeton Univ. Press (2009) MR2522659
23 J Lurie, Derived algebraic geometry, VII: Spectral schemes, preprint (2011)
24 J Lurie, Higher algebra, book project (2017)
25 J Lurie, Elliptic cohomology, II: Orientations, preprint (2018)
26 M Mahowald, Ring spectra which are Thom complexes, Duke Math. J. 46 (1979) 549 MR544245
27 A Mathew, THH and base-change for Galois extensions of ring spectra, Algebr. Geom. Topol. 17 (2017) 693 MR3623668
28 R McCarthy, V Minasian, HKR theorem for smooth S–algebras, J. Pure Appl. Algebra 185 (2003) 239 MR2006429
29 J McClure, R Schwänzl, R Vogt, THH(R)R S1 for E ring spectra, J. Pure Appl. Algebra 121 (1997) 137 MR1473888
30 M C McCord, Classifying spaces and infinite symmetric products, Trans. Amer. Math. Soc. 146 (1969) 273 MR251719
31 H Miller, Finite localizations, Bol. Soc. Mat. Mex. 37 (1992) 383 MR1317588
32 T Nikolaus, P Scholze, On topological cyclic homology, Acta Math. 221 (2018) 203 MR3904731
33 T Pirashvili, Hodge decomposition for higher order Hochschild homology, Ann. Sci. École Norm. Sup. 33 (2000) 151 MR1755114
34 J Rognes, Galois extensions of structured ring spectra and Stably dualizable groups, 898, Amer. Math. Soc. (2008) MR2387923
35 S Sagave, C Schlichtkrull, Virtual vector bundles and graded Thom spectra, Math. Z. 292 (2019) 975 MR3980280
36 C Schlichtkrull, Higher topological Hochschild homology of Thom spectra, J. Topol. 4 (2011) 161 MR2783381
37 V P Snaith, Algebraic cobordism and K–theory, 221, Amer. Math. Soc. (1979) MR539791
38 V Snaith, Localized stable homotopy of some classifying spaces, Math. Proc. Cambridge Philos. Soc. 89 (1981) 325 MR600247
39 B Stonek, Higher topological Hochschild homology of periodic complex K–theory, Topology Appl. 282 (2020) MR4116834
40 R M Switzer, Algebraic topology: homotopy and homology, 212, Springer (1975) MR0385836
41 C A Weibel, S C Geller, Étale descent for Hochschild and cyclic homology, Comment. Math. Helv. 66 (1991) 368 MR1120653
42 C Westerland, A higher chromatic analogue of the image of J, Geom. Topol. 21 (2017) 1033 MR3626597